# SDR SWAA2023042630567

- Difficulty date: April 23, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 63,369 hours, 37,733 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWERED FLAP HANDLE TO POSITION 5 AND LEFT FLAP DID NOT MOVE. LEFT FLAP STAYED AT ZERO. RIGHT FLAP MOVED BETWEEN UP AND DOWN.<[01] R&R?D #3 FLAP SKEW SENSOR PER AMM 27-59-01 OPS CK GD
